Advances in Pure Mathematics

Vol.6 No.13(2016), Paper ID 72684, 5 pages

DOI:10.4236/apm.2016.613071

 

New Stone-Weierstrass Theorem

 

Hueytzen J. Wu

 

Department of Mathematics, Texas A&M University-Kingsville, Kingsville, USA

 

Copyright © 2016 Hueytzen J. Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wu, H. (2016) New Stone-Weierstrass Theorem. Advances in Pure Mathematics, 6, 943-947. doi: 10.4236/apm.2016.613071.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.